MathSciNet Relay Station
MathSciNet bibliographic data
MR1992905 39A10
DeVault, R.; Kent, C.; Kosmala, W. On the recursive sequence $x_{n+1}=p+{x_{n-k}\over x_n}$. Special Session of the American Mathematical Society Meeting, Part II (San Diego, CA, 2002). J. Difference Equ. Appl. 9 (2003), no. 8, 721–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement